# SDR FDEA201211023817

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN UPPER SURFACE CORRODED.  FOUND TO BE OUT OF LIMITS, WITHIN 1.5 IN. OF ANY CHORD WISE ROW OF FASTNERS IAW SRM 57-20-01, FIG 101, NOTE "A". THIS REPAIR IS A CATEGORY A , MAJOR REPAIR.
